MAUDE Adverse Event Report: COVIDIEN IRELAND MFG TULLAMORE WELCH ALLYN, INC; OPHTHALMOSCOPE, AC-POWERED

COVIDIEN IRELAND MFG TULLAMORE WELCH ALLYN, INC; OPHTHALMOSCOPE, AC-POWERED
Model Number 117-70
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the air in the cuff did not come out.It was reported that there was some resistance since injecting air.A customer indicated that there was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6 h3.Evaluation summary: one sample returned for evaluation and the reported event was not confirmed as related with the manufacturing process.Visual inspection on the sample founds no defect.An inflation/deflation test was performed.A vacuum system was applied through valve on the valve to remove the air of the cuff.Information has been added to the database and trends will continue to be monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
WELCH ALLYN, INC
Common Device Name
OPHTHALMOSCOPE, AC-POWERED
Manufacturer (Section D)
COVIDIEN IRELAND MFG TULLAMORE
sragh industrial estate,rahan
tullamore 32590
MDR Report Key7985245
Report Number2936999-2018-00647
Device Sequence Number10828549
Product Code HLI
UDI-Device Identifier40884522000681
UDI-Public40884522000681
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number117-70
Device Catalogue Number117-70
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer03/28/2019
05/15/2019
09/19/2019
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date04/23/2019
07/17/2019
10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1